... I have been on Lo Loestrin Fe for almost 2 years. I have never forgotten to take a pill and have taken it at the same time every day. After the first 3 months of starting on the pill my periods stopped altogether which my Dr. said was normal. In the past few weeks I have been getting cramps every few days which is unusual for me. The cramps started after a case of food sickness (not food poisoning) and today I am having ever so light spotting to the point its hardly noticeable. My boyfriend and I stopped using condoms about 4 months ago and I haven't had any issues. Since I no longer get my period and I have some spotting I am worried I could be pregnant. I could be worrying over a digestive bug I got and still recovering from but could I be pregnant? I don't have any other symptoms to indicate I am pregnant.
I would be greatley surprisef if you were.besides the pill cramps are not a sign of early pregnancy.
It is most likely a stomach issue rather than a hormonal (birth control- caused) issue. If you are careful about taking your BC daily, you probably are not pregnant. The safest bet would be to go buy a test and be sure, though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jun 2012 • 2 answers
Lo Loestrin Fe - I've been taking lo loestrine fe for almost 5 cycles. Experienced spotting through?
Updated 21 Nov 2013 • 2 answers
Updated 12 Apr 2014 • 1 answer
Updated 15 Jun 2018 • 1 answer
Lo Loestrin Fe - can you get pregnant if you stop taking the pill and then started back taking them?
Updated 20 Oct 2016 • 1 answer